# SDR SWIA2023050900003

- Difficulty date: May 3, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 44,980 hours, 29,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1132488 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 1132169FOUND THREE DENTS IN SKIN FWD OF LT TRU DOOR. ONE DENT IS 3.25"BY 2.25" BY .016" DEEP. THE NEXT DENT IS 1.5" BY 2.75" BY .094" DEEP WITH THE UNDERLYING STRINGER DEFORMED. THE NEXT DENT IS 3.125" BY 3.375" BY .010" DEEP. THESE ALL START AT FUSELAGE STATION 177.00. (FLT 4960 FILED CLOSED)REMOVED AND REPLACED L/H SKIN PANEL FS169 TO FS173, PN: CC670-33107-1 IN REFERENCE TO SRM 51-42-06 AND SRM 51-42-13. PERFORMED VISUAL INSPECTION OF ATTACHING STRUCTURES IN REFERENCE TO SRM 51-11-00 AND NOTED NO OUTSTANDING DAMAGE.
